View : 19 Download: 0

Sampling inequalities for infinitely smooth radial basis functions and its application to error estimates

Title
Sampling inequalities for infinitely smooth radial basis functions and its application to error estimates
Authors
Lee M.B.Yoon J.
Ewha Authors
윤정호
SCOPUS Author ID
윤정호scopus
Issue Date
2014
Journal Title
Applied Mathematics Letters
ISSN
1873-5452JCR Link
Citation
vol. 36, pp. 40 - 45
Publisher
Elsevier Ltd
Indexed
SCOPUS WOS scopus
Abstract
(Inverse) multiquadrics; Approximation order; Gaussian; Sampling inequality; Shifted surface spline
DOI
10.1016/j.aml.2014.05.001
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE